Table of Content

Open Access

ARTICLE

Solution of Fully Fuzzy System of Linear Equations by Linear Programming Approach

Diptiranjan Behera1,2, Hong-Zhong Huang1, S. Chakraverty3
Institute of Reliability Engineering, School of Mechatronics Engineering, University of Electronic Science and Technology of China, No. 2006, Xiyuan Avenue, West Hi-Tech Zone, Chengdu,Sichuan 611731, P. R. China
Corresponding author. E-mail: diptiranjanb@gmail.com, diptiranjanb@uestc.edu.cn
Department of Mathematics, National Institute of Technology Rourkela, Odisha-769008, India

Computer Modeling in Engineering & Sciences 2015, 108(2), 67-87. https://doi.org/10.3970/cmes.2015.108.067

Abstract

Fuzzy systems of linear equations play a vital role in various applications of engineering, science and finance problems. This paper proposes a new method for solving Fully Fuzzy System of Linear Equations (FFSLE) using the linear programming problem approach. There is no restriction on the elements of coefficient matrix. The proposed method is able to solve the system, when the elements of the fuzzy unknown vector are both non-negative and non-positive. Triangular convex normalized fuzzy sets are considered for the present analysis. Known example problems are solved and compared with the results of existing methods to illustrate the efficacy and reliability of the proposed method.

Keywords

Linear programming, Triangular fuzzy number, Fully fuzzy system of linear equations.

Cite This Article

Behera, D., Huang, H., Chakraverty, S. (2015). Solution of Fully Fuzzy System of Linear Equations by Linear Programming Approach. CMES-Computer Modeling in Engineering & Sciences, 108(2), 67–87.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 790

    View

  • 627

    Download

  • 0

    Like

Share Link

WeChat scan